# SDR REXA2020012850103

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221S
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT ON BOTTOM PRESSURE SEAL RETAINER OF PASSENGER DOOR."SUMMARY: BOTTOM PRESSURE SEAL RETAINER OF PASSENGER DOOR WAS REPLACEDFOR NEW ONE PER CRJ 900 SRM 51-42-10.                                
"
